# SDR DALA2016020800921

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.625" OF LENGTH ON HORIZONTAL STABILIZER CENTER SECTION RT RIB HINGE PIVOT BEARING LUG.  RIB WAS REPLACED IAW AMM 20-10-14, 55-10-00-201, PARA 8B, 7B AND CARD 5500-01011-08, JOB 184-0001.
